# SDR REXA2013101702118

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 2300 · Communications System
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO TRANSMIT ANTENNA 2 E19 BASE IS CORRODED.  R & R RADIO TRANSMIT NR 2 ANTENNA BASE IAW SRM 51-42-06.
